# SDR FDEA201712143384

- Difficulty date: December 14, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR105350103
- Condition: Worn
- Location: Bs 791
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK  SEAT TRACK STA791 RBL47.50 WORN BEYOND LIMITS REPAIRED SEAT TRACK @ STA791 RBL47.50 PER SR10-53-501
